Does anyone have any suggestions regarding this symptoms. In Aug 2009 I had an episode which was diagnosed as Transient Ischemic Amnesia; my blood presssure elevated as high as 180/104. I had major lab work up done; no stroke or heart disease detected. Prior to episode I was taking Diovan 160 mg per day. I was on low salt diet prior to episode. Since Aug. I have developed PVCs which my MD states are benign. I have had pressure like sensation in my throat, dry cough with a tickle for over a year. My cardiologist is treating my PVCs (which I am still having continuously every day) with Diovan 160mg per day and Atenolol 25 mg per day. I am also on low dose aspiring 81mg per day. Recently saw an ENT specialist and he is now treating me for GERD with 40mg of Nexium per day. Could my BP medication be causing pressure like symptoms and cough? Could there be some type of drug interaction happening which is causing these symptoms. Also, sometimes while walking I have a "tugging" sensation between diaphragm. Could this be related to GERD or perhaps is it something else?; like possibly hiatal hernia (sliding hernia)? Please help . I am at my wits end.
Some BP meds can cause a cough, it is probably the diovan. I would call the MD office and tell them you need to try another med. Do you check your pulse and BP? Also, I would report the tightness,maybe you need another test on the heart or it could be side effect from one of the meds. Good luck.